# SDR ASOA2015091613857

- Difficulty date: September 16, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 31,253 hours, 28,828 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 611
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FS 611 ON STR 27.  REMOVED CORROSION FROM STR 27 BETWEEN FS 605 AND 621 IAW SRM 51-21-06.  DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00.  RECEIVED AND COMPLIED WITH ECTC REO 601R 53-61-5563.  RECEIVED AND COMPLIED WITH RGO 601R 53-61-5563.
